Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: J Appl Math Comput

Search In Journal Title:

Abbravation: Journal of Applied Mathematics and Computing

Search In Journal Abbravation:

Publisher

Springer Berlin Heidelberg

Search In Publisher:

DOI

10.1002/chin.198927073

Search In DOI:

ISSN

1865-2085

Search In ISSN:
Search In Title Of Papers:

On complementary dual quasitwisted codes

Authors: A Saleh M Esmaeili
Publish Date: 2016/10/17
Volume: 56, Issue: 1-2, Pages: 115-129
PDF Link

Abstract

A linear complementarydual LCD code C is a linear code whose dual code Cperp satisfies C cap Cperp =0 In this work we characterize some classes of LCD qary lambda lquasitwisted QT codes of length n=ml with mq=1 lambda in F q setminus 0 and lambda ne lambda 1 We show that every lambda lQT code C of length n=ml with dimCm or dimCperp m is an LCD code A sufficient condition for rgenerator QT codes is provided under which they are LCD We show that every maximal 1generator lambda lQT code of length n=ml with l2 is either an LCD code or a selforthogonal code and a sufficient condition for this family of codes is given under which such a code C is LCD Also it is shown that every maximal 1generator lambda 2QT code is LCD Several good and optimal LCD QT codes are presented


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:

  1. Full-rank block LDL ∗ decomposition and the inverses of n × n block matrices
  2. Similarity-based minimization of fuzzy tree automata
  3. Status connectivity indices of graphs and its applications to the boiling point of benzenoid hydrocarbons
  4. Dynamical analysis of a Lotka–Volterra competition system with impulsively linear invasion
  5. Particular solutions to equations of sine-Gordon type
  6. Existence of multiple positive solutions for n th-order p -Laplacian m -point singular boundary value problems
  7. Observability of linear time-invariant descriptor systems with a derivative in the output
  8. Size-structured populations: immigration, (bi)stability and the net growth rate
  9. Algebraic cryptanalysis of stream ciphers using decomposition of Boolean function
  10. $$H_{\infty }$$ filtering for discrete-time fuzzy stochastic neural networks with mixed time-delays
  11. Cyclic DNA codes over $$\mathbb {F}_2+u\mathbb {F}_2+v\mathbb {F}_2+uv\mathbb {F}_2$$ and their applications
  12. Minimal cyclic codes of length $$8p^{n}$$ over $$GF(q)$$GF(q), where $$q$$q is prime power of the form $$8k+5$$8k+5
  13. On the Leverrier-Faddeev algorithm for computing the Moore-Penrose inverse
  14. Sub-quadratic convergence of a smoothing Newton method for second-order cone programming
  15. An ODE-based nonmonotone method for unconstrained optimization problems
  16. An ODE-based nonmonotone method for unconstrained optimization problems
  17. On the existence of solutions for fractional differential inclusions with anti-periodic boundary conditions
  18. Positive solutions to a two-point higher order boundary value problem
  19. Almost periodic models in impulsive ecological systems with variable diffusion

Search Result: